Hi Everyone, I haven't been up in awhile, but I know where to come for answer and/or reassurance. I just had my six month check up with the oncologist. (Stats: 45 years old, double masectomy, completed chemo/radiation in July 2002,now on tamoxifen). I haven't had a period since December 2001 and had a, I guess, period two weeks ago when I thought I was in early menopause. The doctor wants to rule out problems and I need to go to a gyn regarding other more serious problems caused by tamoxifen. Has anyone else had a problem such as this? I am really scared--I thought this "C" was gone. I guess I need a hug. Love Darla PS One option if I started back my period is shutting down my system with a 3 month drug called...sorry forget..the name. This apparently will stop my system producing estrogen. Has anyone taken this step to reassure the cancer not coming back and assuring the tamoxifen doing its thing??